PAINAID Extra-Strength formula temporarily relieves pain due to headache, muscular aches, colds, flu and temporarily reduces fever. Two tablets per packet. Compare to the active ingredients found in Excedrin.
Active ingredients (in each tablet)
Acetaminophen 250 mg...pain reliever/fever reducer
Aspirin 250 mg (NSAID)...pain reliever/fever reducer
Caffeine 65 mg...pain reliever aid
Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened. Please store and keep all medicine out of the reach or sight of children.
29 Reviews Hide Reviews Show Reviews
I have used this product for several years. It is the only thing that will relieve a sinus headache.
This item is the best on the market. Work's well for migraines, reg headaches, hang overs, and muscle aches
Have used these for headaches for 25 yrs. Only over the counter Med, that’s done the job for me. I need to stop letting people try them,as I panic if I start getting low. Use to be able to buy them at a few stores,no more! My sinus headaches thank this great Co. and product!
best pain reliver i have ever used. been using for over 20 yeas
This is possibly the best pain relief medicine on the market It works quickly and effectively. I would never take anything else for pain relief. Have used this product for years. It's the BEST
Got it for my sister (from Poland). She's having migraine very often. It worked better then any pain aid she have ever used even narcotic pain aid. So she's returning customer from many years. You can't beat the price either!
Have been using Pain Aids for years and it is the only medication that works. My headaches are gone fast when I take this medication.
I have used this product for over 30 years for very bad headaches. In the last couple of years I have been diagnosed with arthritis from my neck down through my hips and this is the only product that give me any relief from the pain.